Minimax theory of nonparametric hazard rate estimation: efficiency and adaptation

Efromovich, Sam . Annals of the Institute of Statistical Mathematics 2016. 68 (1) :25-75

Locate this article in:

Bibtex

@article{CIS-407140,
  Author = {Efromovich, Sam},
  Title = {Minimax theory of nonparametric hazard rate estimation: efficiency and adaptation},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {1},
  Year = {2016},
  Pages = {25--75},
  Keywords = {}
}

Similar articles